# SDR 39LA2013030600004

- Difficulty date: March 1, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N956BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC864B
- Aircraft time: 16,939 hours, 20,823 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR UNSAFE (RED) LIGHTS STAYED ILLUMINATED WITH GEAR UP.  CYCLED SEVERAL TIMES.  FOUND EMERGENCY GEAR SELECTOR PIN OUT AND LEVER ROTATED.  SELECTOR RETURNED TO NORMAL.  OP'S CHECKED GOOD AFTER SEVERAL CYCLES,  PEFORMED FULL SERVICE OF LT STRUT HYD AND NITROGEN. CLEANED AND REGREASED GEAR IAW AMM 12-10-30 AND 32-30-00.
